# SDR ASAA0956125

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,774 hours, 3,286 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Engine Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE TC 78472002 NR 2 ENG SN 894 258 FOUND EXCESS MOLYDAG COATING WORN ON ALL 24 SHIMS.  REF STEP 56 ON TC GROUNDED YES. REMOVED 24 EACH FAN BLADE SHIMS PN 340 252 306 0 AND INSTALLED 24 EACH NEW SHIMS PN 340 252 307 0. REF TC 78472002 STEP 56.
